RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 78, Issue 4  


Approximation of Subharmonic Functions in the Half-Plane by the Logarithm of the Modulus of an Analytic Function
M. A. Hirnyk
483
Existence Criterion for Estimates of Derivatives of Rational Functions
V. I. Danchenko
493
Existence Theorem in the Optimal Control Problem on an Infinite Time Interval
A. V. Dmitruk, N. V. Kuz'kina
503
On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$
N. A. Il'yasov
519
On Brennan's Conjecture for a Special Class of Functions
I. R. Kayumov
537
On Some Extremal Varieties of Associative Algebras
E. A. Kireeva, A. N. Krasilnikov
542
On the “Destruction” of Solutions of Nonlinear Wave Equations of Sobolev Type with Cubic Sources
M. O. Korpusov, A. G. Sveshnikov
559
Derived Categories of Fano Threefolds $V_{12}$
A. G. Kuznetsov
579
Discrete Universality of $L$-Functions for New Forms
A. P. Laurincikas, K. Matsumoto, J. Steuding
595
On a Solution of the Gross–Pitaevskii Equation for a Condensate Wave Function
V. P. Maslov, A. V. Churkin
604
Linear and Algebraic Independence of $q$-Zeta Values
Yu. A. Pupyrev
608
Attainability of the Exponent of Exponential Growth in Free Products of Cyclic Groups
A. L. Talambutsa
614

Brief Communications
Implicit-Function Theorem on the Cone in a Neighborhood of an Irregular Point
A. V. Arutyunov
619
Schwartz Alternating Method for Elliptic Boundary-Value Problems Satisfying the Maximum Principle
A. S. Demidov, J. Mwambakana, I. A. Fedotov
622
Similarity between $J$-Self-Adjoint Sturm–Liouville Operators with Operator Potential and Self-Adjoint Operators
I. M. Karabash, S. Hassi
625
On Almost-Best Approximation by Piecewise Polynomial Functions in the Space $C[0,1]$
E. D. Livshits
629
Sublacunary Sequences and Winning Sets
N. G. Moshchevitin
634
On a Problem of E. Michael
V. V. Filippov
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019